This is the latest version of this eprint.
Berger, T. orcid.org/0000-0002-5207-6221 and Bertina, A. (2022) On Siegel eigenvarieties at Saito–Kurokawa points. Annales de l'Institut Fourier, 72 (3). pp. 901-961. ISSN 0373-0956
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2022 The Author(s). Article made available by its authors under the terms of the license Creative Commons attribution –NoDerivatives 3.0. (https://creativecommons.org/licenses/by-nd/3.0/) |
Keywords: | Eigenvarieties for GSp4; Saito–Kurokawa lift; Selmer groups and pseudodeformation theory |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Funding Information: | Funder Grant number ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL EP/R006563/1 |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 11 Nov 2022 16:55 |
Last Modified: | 11 Nov 2022 16:55 |
Status: | Published |
Publisher: | Association des Annales de l'Institut Fourier |
Refereed: | Yes |
Identification Number: | 10.5802/aif.3482 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:193293 |
Available Versions of this Item
-
On Siegel eigenvarieties at Saito-Kurokawa points. (deposited 15 Oct 2019 08:18)
- On Siegel eigenvarieties at Saito–Kurokawa points. (deposited 11 Nov 2022 16:55) [Currently Displayed]